# SDR 2003UALA00511

- Difficulty date: June 17, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N949UA
- Make and model: Boeing 737522
- Aircraft serial: 26692
- Aircraft time: 29,981 hours, 19,114 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58783
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ELECTRICAL LIGHTING (EEL) INOPERATIVE BETWEEN ROWS 14 AND 19.  REPLACED FEEDER CABLE.
